Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Weight gain,vomiting,distorted vision,contraceptive implant,bleeding,clear cervical smear and STI

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I'm 41 , about 10lb over weight ,I keep getting bad migraines that make me vomit , and the vomit smells very sweet . I have started to wear glasses but still get grey patches when working on my laptop that interfere with my vision. I had a contraceptive implant about 9 months ago , and I constantly ( though a light flow ) bleed except for a few days a month ( I have had an all clear from cervical smear and STI tests )
I have also been put on steriod inhailers as it's believed I have allergic asthma...
Posted Sun, 29 Apr 2012 in Birth Control
Answered by Dr. Rhea Chanda 1 hour later

Thanks for the query.

With regard to the contraceptive implant,the irregular bleeding is a side effect.However,9 months is a long time for it to continue.In most women,the irregular bleeding comes under control within a few months of use.If this is bothering you i would advise removing the implant and using a diffeernt form of birth control.You should also get a ultrasound if you havent to rule out pathology.
The migraine isnt connected directly to your birth control.The vomiting and the migraines are unrelated symptoms which has to be treated separately.You should get medication for the migraine if your symptoms are severe.These are prescription drugs.

I suggest you speak with your doctor about changing the implanon to another method if you are uncomfortable.But remember that all hormonal contraceptives have similar side effects.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor